MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD URINARY DRAINAGE BAG WITH ANTI-REFLUX DOME; DRAIN BAG

C.R. BARD, INC. (COVINGTON) -1018233 BARD URINARY DRAINAGE BAG WITH ANTI-REFLUX DOME; DRAIN BAG
Model Number 154003
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that patient got a urinary tract infection had been treated with medication.No other information given.It was unknown if the leg bag contributed to the urinary tract infection at this time and medical intervention was unknown.
 
Event or Problem Description
It was reported that the patient got a urinary tract infection had been treated with medication.It was unknown whether the leg bag contributed to the urinary tract infection and medical intervention was unknown.
 
Additional Manufacturer Narrative
The reported event was inconclusive, as no sample returned for evaluation.A potential root cause for this failure mode could be due to "materials of construction are not biocompatible or inadequate biological evaluation".It was unknown whether the device had met specifications.The product used for the treatment, but it was unknown whether the product had caused the reported failure.The device was not returned for evaluation.The lot number was unknown, therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "directions for use: 1.Separate notches within circles.Pull straps through holes and around leg.2.Position bag on leg with flutter valve at top.3.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard® extension tubing (catalog no.150615 or 4a4194).When using extension tubing, make sure to connect tube at least to the 3rd taper of the connector.4.To empty dispoz-a-bag®, push green lever on flip-flo¿ valve out and down.Important: be sure to reclose flip-flo¿ valve after emptying bag.5.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable, local, state and federal laws and regulations." the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD URINARY DRAINAGE BAG WITH ANTI-REFLUX DOME
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10445729
Report Number1018233-2020-05415
Device Sequence Number3524647
Product Code KNX
UDI-Device Identifier00801741040771
UDI-Public(01)00801741040771
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number154003
Device Catalogue Number154003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date08/24/2020
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;